| Model Number |
6550 |
| Medical Device Problem Code |
Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device is pending investigation.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported there was inadequate patient restraint.There was no patient involvement.
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported there was inadequate patient restraint. there was no patient involvement.
Additional Manufacturer Narrative
The production records of the device were reviewed and it was determined the device met specifications at the time of production.The cause for the reported issue was unable to be established.